# SDR AALA20001585

- Difficulty date: September 16, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Tail
- Part time: 63,163 hours, 37,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FACES OF VERTICAL FIN, PIVOT LUGS, AND CORROSION ON HORIZONTAL STABILIZER PIVOT BORES AND FACES.  REMOVED CORROSION PER SRM 51-10-2 AND SRM 55-30-6, FLAP REMOVED PER SRM 55-10-2.  INSTALLED NEW BUSHINGS PER CARD 7403.  (X)
